# SDR K11A2018100500006

- Difficulty date: July 28, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 50,889 hours, 33,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 2517468801
- Condition: Low Voltage
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAIL FUNCTIONAL TEST, LT/RT EMERGENCY BATTERY PACKS
